Posterior reversibel encefalopati efterbehandling af malignt lymfom

Rasmus Heje Thomsen, Kristine Zakarian, Per Boye Hansen

    1 Citationer (Scopus)

    Abstract

    We present a 56-year-old woman who received chemotherapy for relapsed diffuse large B-cell lymphoma and developed posterior reversible encephalopathy syndrome (PRES) with generalized seizures 27 days after treatment with rituximab, ifosfamide, carboplatin and etoposide (R-ICE). The patient had moderate renal impairment (eGFR > 30 ml/min.) and a normal blood pressure. PRES was confirmed by MRI, which showed oedema of the occipital, parietal and frontal lobes. A control MRI after four weeks showed full remission. To our knowledge this is the first published case of R-ICE causing PRES.

    Bidragets oversatte titelMalignant lymphoma complicated with posterior reversible encephalopathy
    OriginalsprogDansk
    TidsskriftUgeskrift for Laeger
    Vol/bind177
    Udgave nummer37
    Sider (fra-til)V03150236
    ISSN0041-5782
    StatusUdgivet - 7 sep. 2015

    Fingeraftryk

    Dyk ned i forskningsemnerne om 'Posterior reversibel encefalopati efterbehandling af malignt lymfom'. Sammen danner de et unikt fingeraftryk.

    Citationsformater